# SDR SWIA2020012147915

- Difficulty date: December 11, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H WING LOWER AFT SKIN PLANK MATING SURFACE FOR MLG FAIRING AT RBL45 CHAFED (MARKED).        (C-CHECK)   RO:1/17/2020THE CHAFE ON THE LOWER WING PLANK AT RBL45 WAS BLENDED. NDT MEASURED THE REMAINING MATERIAL THICKNESS AT 0.255Ï¿½. MATERIAL LOSS WAS 0.045Ï¿½. MAXIMUM ALLOWABLE LOSS IS 0.040Ï¿½. OUT OF LIMITS AND SUBMITTED TO ENGINEERING. REO WAS ISSUED. SUBJECT CONDITION WAS STRUCTURALLY ACCEPTABLE AS IT. THE REWORKED AREA WAS ROTO PEENED, AND THE FINISH WAS RESTORED. THE SELF-CONTOURING PAD ON THE BODY FAIRING WAS REPAIRED TO AVOID THE CHAFING CONDITION. COMPLIED WITH SKYWEST TASK CARD.
